# SDR 08FDEA00857

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: A25575538014510
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CEILING PANEL NR 152 DC IS DELAMINATED AND DENTED.  RECEIVED NEW PANEL. TO BE INSTALLED ON CARD 41C0071.
